Estimating optimal treatment regimes via subgroup identification in randomized control trials and observational studies

Faries, Douglas E., Zhou, Jin, Fu, Haoda . Statistics in Medicine 2016. 35 (19) :3285-3302

Locate this article in:

Bibtex

@article{CIS-464783,
  Author = {Faries, Douglas E. and Zhou, Jin and Fu, Haoda},
  Title = {Estimating optimal treatment regimes via subgroup identification in randomized control trials and observational studies},
  Journal = {Statistics in Medicine},
  Volume = {35},
  Number = {19},
  Year = {2016},
  Pages = {3285--3302},
  Keywords = {}
}

Similar articles